• weak and strong convergence theorems for nonspreading-type mappings in hilbert spaces

    نویسندگان :
    جزئیات بیشتر مقاله
    • تاریخ ارائه: 1390/01/01
    • تاریخ انتشار در تی پی بین: 1390/01/01
    • تعداد بازدید: 418
    • تعداد پرسش و پاسخ ها: 0
    • شماره تماس دبیرخانه رویداد: -

    weak and strong convergence theorems are proved in real hilbert spaces for a new class of nonspreading-type mappings more general than the class studied recently in kurokawa and takahashi [y. kurokawa, w. takahashi, weak and strong convergence theorems for nonspreading mappings in hilbert spaces, nonlinear anal. 73 (2010) 1562–1568]. we explored an auxiliary mapping in our theorems and proofs and this also yielded a strong convergence theorem of halpern’s type for our class of mappings and hence resolved in the affirmative an open problem posed by kurokawa and takahashi in their final remark for the case where the mapping t is averaged.

سوال خود را در مورد این مقاله مطرح نمایید :

با انتخاب دکمه ثبت پرسش، موافقت خود را با قوانین انتشار محتوا در وبسایت تی پی بین اعلام می کنم
مقالات جدیدترین رویدادها
مقالات جدیدترین ژورنال ها